# SDR COMA9710501

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120143
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Annunciator Pnl
- Part number: 3069001017
- Condition: Malfunction
- Location: Cockpit
- Part time: 4,292 hours
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT, ASYMMETRY AND DISAGREEEMENT WARNINGS.  REPLACED THE FLAP ANNUNCIATOR PANEL.
